# SDR 2003FA0000680

- Difficulty date: May 30, 2003
- Submitted: July 1, 2003
- Operation: General aviation
- Aircraft: N459MA
- Make and model: Socata TBM 700
- Aircraft serial: 259
- Engine: Pwa PT6A64
- System (JASC): 2720 · Rudder Control System
- Part: Turnbuckle
- Part number: N7799233627
- Condition: Unsafetied
- Location: Rudder Control
- Part time: 97 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST ONE HUNDRED HOUR INSPECTION OF THIS AIRCRAFT THE AFT TURNBUCKLE FOR THE RUDDER SYSTEM, AS VIEWED THROUGH ACCESS DOOR 311, HAD FIVE THREADS EXPOSED ON LOWER END AND FOUR THREADS EXPOSED ON UPPER END.  BOTH ENDS WERE SAFETIED WITH CLIPS.  CLOSE INSPECTION ON ALL TURNBUCKLES BOTH FOR EXPOSED THREADS AND PROPER SAFETIES DURING FIRST 100 HOUR INSPECTION.
